... rhodiola. I ordered a new bottle of rhodiola and didn't realize it had a 3g dose in it. I started it on Friday morning and have had severe anxiety, can't stop crying, haven't slept or eaten, very upset tummy, foggy brain and really can't communicate properly. I took the last one yesterday morning. Has anyone else had this kind of reaction before? Does anyone know how long it will take for the effects of the rhodiola to leave my body? Prior to this, just on Zoloft I haven't had any anxiety for almost 5 years. I can only assume this tablet is what's set me off? Thanks
It is not wise to mix antidepressants with herbal remedies. There are few studies done on mixing the two and some can be detremental to your health. For some people taking herbal remedies by themlves have produced adverse reactions. There is no standard or quality assurance that what you buy is what you get.
Best to talk to your doctor about any over the counter herbs before taking them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Apr 2013 • 1 answer
Rhodiola Rosea - Does anybody know. If there are dangers with taking this list of supplements at the
Updated 3 Nov 2013 • 1 answer
Updated 29 Nov 2016 • 1 answer
Updated 17 days ago • 3 answers
Updated 26 Aug 2018 • 5 answers